3 doctors weighed in:

Hello. I have a sex problem. It started after I had suddenly stopped taking my medications:Anafranil 150 mg, Tegretol 400 and Seroquel 200 mg. When I used to take them, yes, I cum a little but now I cum nothing. And I barely have an erection. I've been su

3 doctors weighed in
Dr. Douglas Bey
Psychiatry
2 doctors agree

In brief: Evaluation

Interesting--whatever your Meds were helping in the past is no longer present--My advise would be to tell your doc & have him/her reevaluate your current status & see what she/he thinks.

In brief: Evaluation

Interesting--whatever your Meds were helping in the past is no longer present--My advise would be to tell your doc & have him/her reevaluate your current status & see what she/he thinks.
Dr. Douglas Bey
Dr. Douglas Bey
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available